# SDR DXTA2010110504290

- Difficulty date: November 4, 2010
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N814QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600776
- Aircraft time: 1,641 hours, 1,377 cycles
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Condition: Failed
- Location: Cockpit
- Part time: 1,641 hours, 1,377 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RT CIRCUIT BREAKER PANEL "WARN" CIRCUIT BREAKER POPPED IN FLIGHT.  FOUND GPS TO BE CAUSE OF PROBLEM.  R & R GPS.  OPS CHECKED GOOD AT THIS TIME. ALL WORK DONE IAW MM 34-50-05, 53-50-02 

 
.
